# SDR FDEA202303180462

- Difficulty date: March 18, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 89,263 hours, 18,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: AEA76531
- Condition: Corroded
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-63 LONGERON 48 RIGHT HAND SIDE   SPLICE FITTING FOUND WITH CORROSION. LOWER CENTER CARGO COMPARTMENT BILGE AT STATION 5-63 LONGERON 48 RIGHT HAND SIDE   CORRODED SPLICE FITTING REMOVED AND REPLACED AS PER MD-11, SRM 51-33-01-0G.   FABRICATED LONGERON SPLICE AS PER DOUGLAS DRAWING AEA7653 REVISION C. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
